||[Jul. 26th, 2008|01:24 pm]
I'm having a really rough transition to Cymbalta. We had to rush out from lunch as I threw up barely making it to the bathroom in time, which was awful. I don't want to talk much and as much as I want to put on a few pounds I sit here sipping lemon ginger tea TRYING to not throw up more.
It is going to be a rough few weeks, not to mention throwing up when your stomach muscles have been resewn just a month ago hurts SO bad I can't explain. OUCH. My doctor has not given me further pain medication despite the fact I still have increased pain, so that is tough as well.
So, if I'm less fun, and less present, please know why. I'm doing all I can not to throw up so I can adjust to my new medication and hopefully be in less pain. I've heard the nausea does subside and I'm going to try shifting to taking it at night along with an ambien, so hopefully that will work as I'm not eating at night.
Also, last week at work I forgot my lipgloss (ANY of it) one day and went to work without mascara one other day. I'm still not back to myself. The increased pain and tiredness from the surgery still lingers.
I just want my friends and family to know what I'm dealing with so you can understand that it isn't you.